# SDR ARWA980910

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5597838501
- Condition: Cracked
- Location: Ws 515-526.76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR LOWER CAP HAS TWO ADJACENT ATTACHMENT HOLES CRACKED BETWEEN STA XFS  515.000 AND XFS 526.760.  CUT OUT DAMAGED AREA PER DRA J060232, FABRICATED FILLER, ANGLES AND DOUBLER PER DRG J060232 AND ROD SKETCH 97-02-10-005.  LOCATED, DRILLED AND STRESS COINED HOLES PER DPS 3.67 TREATED AND PRIMED PARTS PER SRM 51-1-8.  INSTALLED REPAIR PER DRAWING J060232, ROD SKETCH 97-02-10-005 AND SRM 51-1-20 ACTION NR 379462, FILE NR 98-09-017.
